Vol. 11, No. 1, 2010

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
A new proof for the uniqueness of Lyons' simple group

Matthias Grüninger

Vol. 11 (2010), No. 1, 35–67
Abstract

In this paper we will provide a new proof for the uniqueness of the Lyons group using the 5-local building-like geometry of this group discovered by Kantor.

Keywords
sporadic groups, diagram geometries, buildings
Mathematical Subject Classification 2010
Primary: 20D05, 20D08, 51E24
Milestones
Received: 5 November 2007
Accepted: 24 April 2009
Authors
Matthias Grüninger